# SDR SWAA2012071605816

- Difficulty date: September 9, 2011
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,588 hours, 12,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL FWD BULKHEAD BELOW "A" SYSTEM PRESSURE MODULE CRACKED.  REPAIRED BULKHEAD IAW EA.
